# SDR REXA2014092600998

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 29,582 hours, 26,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ON THE FLOOR ROWS 1  -5 INOPERATIVE.  RESEATING FLOOR TRACK CONNECTOR OF EMER LIGHTS, ALL LIGHTS WORK.  EMER LIGHTING SYS OPERATIONS CHECKED GOOD IAW AMM 33-51-01.  ACFT IS OK FOR SERVICE.
